![]() |
Volumn 82, Issue 4, 2010, Pages
|
Reptation quantum Monte Carlo algorithm for lattice Hamiltonians with a directed-update scheme
a
|
Author keywords
[No Author keywords available]
|
Indexed keywords
EXCITED-STATE PROPERTIES;
FIXED-NODE APPROXIMATION;
GROUND-STATE ENERGIES;
HEISENBERG MODELS;
LATTICE HAMILTONIANS;
LATTICE SYSTEM;
QUANTUM DYNAMICS;
QUANTUM MONTE CARLO;
QUANTUM SYSTEM;
REPTATION;
SIGN PROBLEM;
WORM ALGORITHM;
ALGORITHMS;
EXCITED STATES;
GROUND STATE;
MONTE CARLO METHODS;
QUANTUM ELECTRONICS;
QUANTUM OPTICS;
HAMILTONIANS;
|
EID: 78651280038
PISSN: 15393755
EISSN: 15502376
Source Type: Journal
DOI: 10.1103/PhysRevE.82.046710 Document Type: Article |
Times cited : (20)
|
References (25)
|